Alert archive / Indiana / Tornado Warnings in 2009

Tornado Warning 7, NWS Wilmington, OH

April 5, 2009Franklin County, Ripley County, Indiana

NWS Wilmington, OH issued this tornado warning at Apr 5, 2009, 6:43 PM EDT for Franklin County, Ripley County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2009, 6:43 PM EDT (22:43 UTC)
Expired
Apr 5, 2009, 7:08 PM EDT
In force
25 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Franklin County, IN, Ripley County, IN

The radar

The Cincinnati radar (KILN), 106 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 12:44 PM EDTTornado WatchSPC6 hr
Apr 5, 6:37 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1989 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 052243
TORILN
INC047-137-052330-
/O.NEW.KILN.TO.W.0007.090405T2243Z-090405T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT SUN APR 5 2009

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  FRANKLIN COUNTY IN SOUTHEAST INDIANA...
  NORTHEASTERN RIPLEY COUNTY IN SOUTHEAST INDIANA...

* UNTIL 730 PM EDT.

* AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 9 MILES WEST OF BATESVILLE...MOVING NORTHEAST AT
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BATESVILLE...
  OLDENBURG...
  BROOKVILLE...

IN ADDITION...HAMBURG...PEPPERTOWN...METAMORA...BLOOMING GROVE...
MOUNDS STATE RECREATION AREA...MIXERVILLE...MOUNT CARMEL AND CEDAR
GROVE ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY EVENING FOR
SOUTHEAST INDIANA AND NORTHERN KENTUCKY. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 100 AM EDT MONDAY MORNING FOR SOUTHEASTERN INDIANA
AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

LAT...LON 3952 8503 3951 8503 3951 8482 3936 8483
      3925 8530 3939 8531
TIME...MOT...LOC 2243Z 245DEG 25KT 3929 8537

$$

HAWBLITZEL
2 follow-up statements
000 
WWUS51 KILN 052303
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
703 PM EDT SUN APR 5 2009

INC137-052313-
/O.CAN.KILN.TO.W.0007.000000T0000Z-090405T2330Z/
RIPLEY IN-
703 PM EDT SUN APR 5 2009

...THE TORNADO WARNING FOR NORTHEASTERN RIPLEY COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3933 8526 3939 8527 3952 8503 3951 8503
      3951 8482 3936 8483
TIME...MOT...LOC 2303Z 238DEG 32KT 3941 8515

$$

INC047-052330-
/O.CON.KILN.TO.W.0007.000000T0000Z-090405T2330Z/
FRANKLIN IN-
703 PM EDT SUN APR 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR FRANKLIN
COUNTY IN SOUTHEAST INDIANA...

AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR PEPPERTOWN...MOVING NORTHEAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
BROOKVILLE.

IN ADDITION...METAMORA...CEDAR GROVE...MOUNDS STATE RECREATION
AREA...MOUNT CARMEL AND MIXERVILLE ARE NEAR THE PATH OF THIS STORM.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3933 8526 3939 8527 3952 8503 3951 8503
      3951 8482 3936 8483
TIME...MOT...LOC 2303Z 238DEG 32KT 3941 8515

$$
000 
WWUS51 KILN 052308
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
708 PM EDT SUN APR 5 2009

INC047-052318-
/O.CAN.KILN.TO.W.0007.000000T0000Z-090405T2330Z/
FRANKLIN IN-
708 PM EDT SUN APR 5 2009

...THE TORNADO WARNING FOR FRANKLIN COUNTY IN SOUTHEAST INDIANA HAS
BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
TORNADO WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 AM EDT.

LAT...LON 3933 8526 3939 8527 3952 8503 3951 8503
      3951 8482 3936 8483
TIME...MOT...LOC 2308Z 238DEG 32KT 3943 8510

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Apr 5, 4:31 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 5, 4:31 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT SUN APR 5 2009

.SYNOPSIS...
LOW PRESSURE OVER SOUTHERN ILLINOIS WILL TRACK EASTWARD INTO CENTRAL OHIO
LATE THIS EVENING...AND INTO NORTHERN PENNSYLVANIA ON MONDAY. A
DEEP UPPER TROUGH WILL SETTLE INTO THE EASTERN HALF OF THE NATION
BEHIND THIS SYSTEM.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SFC LOW CURRENTLY ANALYZED NEAR KMVN WITH WARM FRONT EXTENDING
ACROSS SOUTHERN INDIANA TO NEAR KILN...AND COLD FRONT EXTENDING
ROUGHLY ALONG THE MISSISSIPPI RIVER. WIDESPREAD PRECIP
HAS DEVELOPED ALONG AND NORTH OF THE WARM FRONT...AND EXPECT THIS
ACTIVITY TO EXPAND INTO THE NORTHWEST THIRD OF THE CWA OVER THE
NEXT SEVERAL HOURS AS THE WARM FRONT LIFTS TO NEAR I-70.

INTENSIFYING LOW LEVEL WIND FIELD IS LEADING TO INCREASING LOW
LEVEL SHEAR ACROSS THE REGION...FAVORABLE FOR SVR STORMS AS
CONVECTION DEVELOPS TO THE WEST. INSTBY CONTINUES TO BE THE
QUESTION OF THE DAY...AND IS CURRENTLY LIMITED BY SFC DEWPOINTS
ONLY IN THE UPPER 40S AND LOW 50S ACROSS THE SOUTHWEST QUARTER OF
THE CWA. HOWEVER...INCREASING LOW LEVEL JET WILL QUICKLY ADVECT
HIGHER 850 HPA DEWPOINTS INTO THE CWA THIS EVENING...AND THESE
SHOULD BE ABLE TO TRANSLATE DOWNWARD INTO SFC DEWPOINTS IN THE
MID TO UPPER 50S IF BL IS ABLE TO REMAIN WELL MIXED INTO THE EARLY
EVENING. STILL SEEING SEVERAL BREAKS IN THE CLOUDS ACROSS CENTRAL
KY SO MIXING IN THE BL DOES APPEAR POSSIBLE. THIS WOULD YIELD BL
CAPE BETWEEN 500-1000 J/KG...WHICH COMBINED WITH THE STRONG LOW-
AND MID-LEVEL SHEAR...WOULD BE ADEQUATE FOR A FEW BOWING SEGMENTS
AND SUPERCELLS. 0-1 KM BULK SHEAR AND HELICITY WILL BE FAVORABLE
FOR WEAK TORNADOES...ESPECIALLY IF RUC FORECAST 0-3 KM CAPE OF
100-250 J/KG IS REALIZED. WILL CONTINUE TO MONITOR THE SEVERE
THREAT THIS EVENING AS COLD FRONT APPROACHES. STRONG STORM THREAT
WILL BE CONFINED TO AREAS NEAR AND SOUTH OF THE WARM FRONT...OR
JUST SOUTH OF THE I-70 CORRIDOR. WIDESPREAD RAIN AND A FEW STORMS
WILL EXPAND IN COVERAGE NORTH OF THE FRONT OVERNIGHT...WITH PRECIP
AMOUNTS IN EXCESS OF AN INCH POSSIBLE. FRONT WILL SWEEP THROUGH
THE CWA AROUND MIDNIGHT AS SFC LOW TRACKS INTO CENTRAL OHIO
OVERNIGHT...WITH JUST SCATTERED RAIN SHOWERS EXPECTED LATE AS
STRONG CAA GETS UNDERWAY.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
SFC LOW WILL BE OVER NORTHEAST OHIO AROUND 12Z MON AS IT TRACKS
EASTWARD. STRONG CAA THROUGH THE DAY WILL KEEP TEMPS NEAR STEADY
IN THE MID/UPPER 30S TO NEAR 40 THROUGH THE DAY. THIS PATTERN WILL
ALLOW FOR SOME WEAK LOW LEVEL INSTBY WHICH WILL LIKELY RESULT IN
SCATTERED RA/SN SHOWERS INTO THE AFTERNOON AS UPPER TROUGH SETTLES
INTO THE REGION. NOT A LOT OF FORCING...AND MODELS ACTUALLY
INDICATING NVA FOR MUCH OF THE DAY...SO NOT EXPECTING ANY
SIGNIFICANT SHOWER ACTIVITY...AND DO NOT ANTICIPATE MUCH IF ANY
SNOW ACCUMULATION.

STILL EXPECTING A HARD FREEZE MONDAY NIGHT AS TEMPS TO DROP INTO
THE MID AND UPPER 20S. DECIDED TO HOLD OFF ON ANY HEADLINES SINCE
THIS IS STILL 3RD PERIOD...BUT FREEZE WARNINGS WILL LIKELY BE
NEEDED ACROSS THE SOUTH WHERE THE FROST/FREEZE PROGRAM WAS MOVED
UP BY A WEEK DUE TO BLOOMING VEGETATION ACROSS THAT AREA.

MUCH BELOW AVG TEMPS WILL CONTINUE INTO TUES AND TUES NIGHT AS
UPPER LOW BEGINS TO MOVE EAST OF THE REGION. MAY SEE A FEW
LINGERING SNOW SHOWERS INTO TUES BUT NOT EXPECTING ANY KIND OF ACCUM.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
WEAK HIGH PRESSURE WILL BUILD INTO THE AREA ON WEDNESDAY. MODELS ARE
INDICATING SOME ENERGY ALOFT DROPPING DOWN ACROSS THE AREA IN
NORTHWEST FLOW FOR WEDNESDAY NIGHT. HOWEVER...MOISTURE LOOKS TO BE
RATHER LIMITED SO WILL JUST HAVE PARTLY CLOUDY SKIES FOR WEDNESDAY
NIGHT INTO THURSDAY. WILL HOWEVER NOT BE QUITE AS AGGRESSIVE AS
GUIDANCE TO WARM UP TEMPS THROUGH MID WEEK.

YET ANOTHER LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE CENTRAL
PLAINS AND PUSH INTO THE OHIO VALLEY ON FRIDAY....BRINGING THE NEXT
CHANCE FOR PRECIPITATION. INSTABILITY AT THIS TIME LOOKS TO BE
GENERALLY ACROSS OUR SOUTHERN FA SO WILL ONLY INCLUDE A CHANCE OF
THUNDER THERE AND JUST KEEP A CHANCE OF SHOWERS ACROSS THE NORTH.
DRIER WEATHER AND WARMER TEMPERATURES SHOULD RETURN FOR THE WEEKEND
AS MID/UPPER LEVEL RIDGING BUILDS IN ACROSS THE REGION.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
CURRENT VFR CONDITIONS WILL CONTINUE EARLY IN THE FORECAST...
THOUGH STRONG CONVECTION WILL TEMPORARILY AFFECT TAF SITES WITH
MVFR STARTING AT 22Z. AFTER CONVECTION ENDS CEILINGS WILL DROP TO
PREVAILING MVFR AT ALL SITES. SHOWERS WILL ACCOMPANY THE LOWER
CEILINGS. KEPT VISIBILITIES VFR SINCE IT IS TOO EARLY TO PINPOINT
DECREASING VISIBILITIES DUE TO THE SCATTERED NATURE OF THE SHOWERS.
WINDS WILL SHIFT TO SOUTHWEST AND THEN NORTHWEST...WITH GUSTS
CLOSE TO 30 KNOTS AT TIMES...ESPECIALLY AFTER 12Z.

OUTLOOK...WIDESPREAD MVFR/IFR CEILINGS AND VISIBILITIES WITH
-SHRA/-SHSN ARE POSSIBLE LATE MONDAY. SNOW SHOWERS REMAIN POSSIBLE
WITH OCCASIONAL MVFR CONDITIONS MONDAY NIGHT AND TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HAWBLITZEL
NEAR TERM...HAWBLITZEL
SHORT TERM...HAWBLITZEL
LONG TERM...JGL
AVIATION...CONIGLIO
Hazardous weather outlook, Apr 5, 12:55 PM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 PM EDT SUN APR 5 2009

OHZ026-034-035-042>046-051>056-064-065-074-061700-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
1255 PM EDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-OHZ060>062-070>072-061700-
WAYNE-FAYETTE IN-UNION IN-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
CLINTON-
1255 PM EDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI
VALLEY OF OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND
EVENING AS LOW PRESSURE TRACKS INTO CENTRAL OHIO. SOME OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. HOWEVER...AN ISOLATED TORNADO WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND
EVENING.

INZ066-061700-
FRANKLIN IN-
1255 PM EDT SUN APR 5 2009

...TORNADO WATCH 117 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
EVENING AS LOW PRESSURE TRACKS INTO CENTRAL OHIO. SOME OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. HOWEVER...AN ISOLATED TORNADO WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND
EVENING.

KYZ090>100-OHZ077>082-088-061700-
GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
1255 PM EDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
EVENING AS LOW PRESSURE TRACKS INTO CENTRAL OHIO. SOME OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. HOWEVER...AN ISOLATED TORNADO WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MUCH COLDER WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY. THE
POTENTIAL EXITS FOR SUB FREEZING TEMPERATURES TO OCCUR DURING THE
OVERNIGHT HOURS OF MONDAY NIGHT AND TUESDAY NIGHT. SINCE SOME
CROPS HAVE ALREADY REACHED STAGES OF CRITICAL DEVELOPMENT ALONG
AND SOUTH OF THE OHIO RIVER...THOSE WITH AGRICULTURAL INTERESTS
SHOULD BE PREPARED TO TAKE PROTECTIVE ACTION AS FREEZE WARNINGS
WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.

INZ073>075-080-KYZ089-061700-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-
1255 PM EDT SUN APR 5 2009

...TORNADO WATCH 117 IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA AND
NORTHERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
EVENING AS LOW PRESSURE TRACKS INTO CENTRAL OHIO. SOME OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. HOWEVER...AN ISOLATED TORNADO WILL BE
POSSIBLE AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MUCH COLDER WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY. THE
POTENTIAL EXITS FOR SUB FREEZING TEMPERATURES TO OCCUR DURING THE
OVERNIGHT HOURS OF MONDAY NIGHT AND TUESDAY NIGHT. SINCE SOME
CROPS HAVE ALREADY REACHED STAGES OF CRITICAL DEVELOPMENT ALONG
AND SOUTH OF THE OHIO RIVER...THOSE WITH AGRICULTURAL INTERESTS
SHOULD BE PREPARED TO TAKE PROTECTIVE ACTION AS FREEZE WARNINGS
WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING.

OHZ063-073-061700-
FAYETTE OH-ROSS-
1255 PM EDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED LATER THIS AFTERNOON AND
EVENING AS LOW PRESSURE TRACKS INTO CENTRAL OHIO. A FEW OF THESE
STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND
EVENING.

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 5:23 PM EDTTornado WarningILNFayette, Franklin, Union, Wayne52 min

Nearby

Tornado Warnings in Indiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.